# SDR UALA2011062403121

- Difficulty date: June 23, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 29,366 hours, 13,034 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS AND PAX REPORTING MUSTY ODOR IN ACFT.  ACCOMPLISHED MT72-016 FOR APU OIL LEAK REPAIR.  ACCOMPLISHED MM71-00-00-810 -801 ON NR 2 ENG NO OIL CONTAMINATION FOUND IN HP NR 3 BEARING AREA.  ACCOMPLISHED PACK BURN OUT WITH ENGINES AND APU.
